# SDR AALA201803069007

- Difficulty date: March 5, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 12,962 hours, 5,055 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904866
- Condition: Odor
- Location: Extract
- Part time: 12,982 hours, 5,063 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 280,  A LOUD WHIRRING NOISE AND ELECTRICAL SMOKE FILLED THE COCKPIT. ACCOMPLISHED SMOKE/FUMES CHECKLIST AND MADE A DIVERSIONARY LANDING INTO ABQ. EMERGENCY DELCARED, FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND VENT EXTRACT FAN TO BE THE SOURCE OF ODOR.  REPLACED EXTRACT BLOWER FAN IAW AMM 21-26-51.
